Exponential sums in the development of number theory
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Proceedings of the international conference on number theory, Tome 132 (1973), pp. 7-26
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1973_132_a1,
author = {K. Chandrasekharan},
title = {Exponential sums in the development of number theory},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {7--26},
year = {1973},
volume = {132},
language = {en},
url = {http://geodesic.mathdoc.fr/item/TM_1973_132_a1/}
}
K. Chandrasekharan. Exponential sums in the development of number theory. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Proceedings of the international conference on number theory, Tome 132 (1973), pp. 7-26. http://geodesic.mathdoc.fr/item/TM_1973_132_a1/